Alert archive / Pennsylvania / Frost Advisories in 2016

Frost Advisory 4, NWS Pittsburgh, PA

October 13, 20169 counties in West Virginia; 14 counties in Pennsylvania; 11 counties in Ohio

NWS Pittsburgh, PA issued this frost advisory at Oct 13, 2016, 2:16 PM EDT for 9 counties in West Virginia; 14 counties in Pennsylvania; 11 counties in Ohio. It took effect at Oct 14, 2016, 3:00 AM EDT. It was in force for 6 hr.

The area

The counties it named.

The facts

Issued
Oct 13, 2016, 2:16 PM EDT (18:16 UTC)
In effect from
Oct 14, 2016, 3:00 AM EDT
Expired
Oct 14, 2016, 9:00 AM EDT
In force
6 hr
Issued by
NWS Pittsburgh, PA
All 34 counties

Belmont County, OH, Carroll County, OH, Columbiana County, OH, Coshocton County, OH, Guernsey County, OH, Harrison County, OH, Jefferson County, OH, Monroe County, OH, Muskingum County, OH, Noble County, OH, Tuscarawas County, OH, Allegheny County, PA, Armstrong County, PA, Beaver County, PA, Butler County, PA, Clarion County, PA, Fayette County, PA, Forest County, PA, Greene County, PA, Jefferson County, PA, Lawrence County, PA, Mercer County, PA, Venango County, PA, Washington County, PA, Westmoreland County, PA, Brooke County, WV, Hancock County, WV, Marion County, WV, Marshall County, WV, Monongalia County, WV, Ohio County, WV, Preston County, WV, Tucker County, WV, Wetzel County, WV

The radar

The Pittsburgh radar (KPBZ), 28 km from the middle of the area, began a volume at 18:19 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The nearest sounding before it

Pittsburgh, PA (KAGC), launched 12:00Z, 6.3 hours before the alert went out and 28 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Pittsburgh, PA at 12:00Z on 2016-10-13Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Pittsburgh, PA at 12:00Z on 2016-10-13The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity -30 square meters per square second.1939587897Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
644 m above ground
0-6 km bulk shear
65 kt
0-1 km storm-relative helicity
-30 m²/s²
0-3 km storm-relative helicity
23 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.1

Open this sounding in Storm Lab

The text

As transmitted.

088 
WWUS71 KPBZ 131816
NPWPBZ

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE PITTSBURGH PA
216 PM EDT THU OCT 13 2016


MDZ001-OHZ039>041-048>050-057>059-068-069-PAZ007>009-013>016-
020>023-029-031-073>076-WVZ001>004-012-021-509>514-140330-
/O.NEW.KPBZ.FR.Y.0004.161014T0700Z-161014T1300Z/
GARRETT-TUSCARAWAS-CARROLL-COLUMBIANA-COSHOCTON-HARRISON-
JEFFERSON-MUSKINGUM-GUERNSEY-BELMONT-NOBLE-MONROE-MERCER-VENANGO-
FOREST-LAWRENCE-BUTLER-CLARION-BEAVER-ALLEGHENY-ARMSTRONG-INDIANA-
WASHINGTON-GREENE-WESTMORELAND-WESTMORELAND RIDGES-FAYETTE-
FAYETTE RIDGES-HANCOCK-BROOKE-OHIO-MARSHALL-WETZEL-MARION-
MONONGALIA-RIDGES OF EASTERN MONONGALIA AND NORTHWESTERN PRESTON-
PRESTON-EASTERN PRESTON-WESTERN TUCKER-EASTERN TUCKER-
INCLUDING THE CITIES OF...MOUNTAIN LAKE PARK...OAKLAND MD...
GRANTSVILLE...NEW PHILADELPHIA...DOVER...CARROLLTON...MALVERN...
EAST LIVERPOOL...SALEM...COLUMBIANA...COSHOCTON...CADIZ...
STEUBENVILLE...ZANESVILLE...CAMBRIDGE...MARTINS FERRY...
ST. CLAIRSVILLE...CALDWELL...WOODSFIELD...SHARON...HERMITAGE...
GROVE CITY...OIL CITY...FRANKLIN...TIONESTA...NEW CASTLE...
ELLWOOD CITY...BUTLER...CLARION...PUNXSUTAWNEY...BROOKVILLE...
ALIQUIPPA...BEAVER FALLS...AMBRIDGE...MONACA...
PITTSBURGH METRO AREA...KITTANNING...FORD CITY...INDIANA...
WASHINGTON...CANONSBURG...WAYNESBURG...MURRYSVILLE...GREENSBURG...
NEW KENSINGTON...LIGONIER...DONEGAL...UNIONTOWN...CHAMPION...
OHIOPYLE...WEIRTON...FOLLANSBEE...WELLSBURG...WHEELING...
MOUNDSVILLE...NEW MARTINSVILLE...FAIRMONT...MORGANTOWN...
COOPERS ROCK...KINGWOOD...BRUCETON MILLS...TERRA ALTA...
ROWLESBURG...HAZELTON...PARSONS...HENDRICKS...SAINT GEORGE...
DAVIS...THOMAS...CANAAN VALLEY
216 PM EDT THU OCT 13 2016

...FROST ADVISORY IN EFFECT FROM 3 AM TO 9 AM EDT FRIDAY...

THE NATIONAL WEATHER SERVICE IN PITTSBURGH HAS ISSUED A FROST
ADVISORY...WHICH IS IN EFFECT FROM 3 AM TO 9 AM EDT FRIDAY.

* TEMPERATURES...IN THE 30S.

* TIMING...TEMPERATURES COLD ENOUGH FOR THE DEVELOPMENT OF FROST
  ARE PRIMARILY EXPECTED FROM 3 AM UNTIL 9 AM.

* IMPACTS...SENSITIVE PLANTS MAY BE DAMAGED OR KILLED. THE MOST 
  WIDESPREAD AND PROLONGED DAMAGING FROST WILL OCCUR IN THE 
  SHELTERED DEEPER VALLEYS EXTENDING FROM DUBOIS SOUTHWARD 
  THROUGH THE LAUREL HIGHLANDS INTO PARSONS AND TUCKER COUNTIES 
  IN WEST VIRGINIA.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A FROST ADVISORY MEANS THAT WIDESPREAD FROST IS EXPECTED.
SENSITIVE OUTDOOR PLANTS MAY BE KILLED IF LEFT UNCOVERED.

&&

$$
4 follow-up statements
225 
WWUS71 KPBZ 131836 CCA
NPWPBZ

URGENT - WEATHER MESSAGE...CORRECTED
NATIONAL WEATHER SERVICE PITTSBURGH PA
236 PM EDT THU OCT 13 2016


MDZ001-OHZ039>041-048>050-057>059-068-069-PAZ007>009-013>016-
020>023-029-031-073>076-WVZ001>004-012-021-509>514-140500-
/O.COR.KPBZ.FR.Y.0004.161014T0700Z-161014T1300Z/
GARRETT-TUSCARAWAS-CARROLL-COLUMBIANA-COSHOCTON-HARRISON-
JEFFERSON-MUSKINGUM-GUERNSEY-BELMONT-NOBLE-MONROE-MERCER-VENANGO-
FOREST-LAWRENCE-BUTLER-CLARION-BEAVER-ALLEGHENY-ARMSTRONG-INDIANA-
WASHINGTON-GREENE-WESTMORELAND-WESTMORELAND RIDGES-FAYETTE-
FAYETTE RIDGES-HANCOCK-BROOKE-OHIO-MARSHALL-WETZEL-MARION-
MONONGALIA-RIDGES OF EASTERN MONONGALIA AND NORTHWESTERN PRESTON-
PRESTON-EASTERN PRESTON-WESTERN TUCKER-EASTERN TUCKER-
INCLUDING THE CITIES OF...MOUNTAIN LAKE PARK...OAKLAND MD...
GRANTSVILLE...NEW PHILADELPHIA...DOVER...CARROLLTON...MALVERN...
EAST LIVERPOOL...SALEM...COLUMBIANA...COSHOCTON...CADIZ...
STEUBENVILLE...ZANESVILLE...CAMBRIDGE...MARTINS FERRY...
ST. CLAIRSVILLE...CALDWELL...WOODSFIELD...SHARON...HERMITAGE...
GROVE CITY...OIL CITY...FRANKLIN...TIONESTA...NEW CASTLE...
ELLWOOD CITY...BUTLER...CLARION...PUNXSUTAWNEY...BROOKVILLE...
ALIQUIPPA...BEAVER FALLS...AMBRIDGE...MONACA...
PITTSBURGH METRO AREA...KITTANNING...FORD CITY...INDIANA...
WASHINGTON...CANONSBURG...WAYNESBURG...MURRYSVILLE...GREENSBURG...
NEW KENSINGTON...LIGONIER...DONEGAL...UNIONTOWN...CHAMPION...
OHIOPYLE...WEIRTON...FOLLANSBEE...WELLSBURG...WHEELING...
MOUNDSVILLE...NEW MARTINSVILLE...FAIRMONT...MORGANTOWN...
COOPERS ROCK...KINGWOOD...BRUCETON MILLS...TERRA ALTA...
ROWLESBURG...HAZELTON...PARSONS...HENDRICKS...SAINT GEORGE...
DAVIS...THOMAS...CANAAN VALLEY
236 PM EDT THU OCT 13 2016

...FROST ADVISORY IN EFFECT FROM 3 AM TO 9 AM EDT FRIDAY...

THE NATIONAL WEATHER SERVICE IN PITTSBURGH HAS ISSUED A FROST
ADVISORY...WHICH IS IN EFFECT FROM 3 AM TO 9 AM EDT FRIDAY.

* TEMPERATURES...IN THE 30S.

* TIMING...TEMPERATURES COLD ENOUGH FOR THE DEVELOPMENT OF FROST
  ARE PRIMARILY EXPECTED FROM 3 AM UNTIL 9 AM.

* IMPACTS...SENSITIVE PLANTS MAY BE DAMAGED OR KILLED. THE MOST
  WIDESPREAD AND PROLONGED DAMAGING FROST WILL OCCUR IN THE
  SHELTERED DEEPER VALLEYS EXTENDING FROM DUBOIS SOUTHWARD THROUGH
  THE LAUREL HIGHLANDS INTO PRESTON AND TUCKER COUNTIES IN WEST
  VIRGINIA.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A FROST ADVISORY MEANS THAT WIDESPREAD FROST IS EXPECTED.
SENSITIVE OUTDOOR PLANTS MAY BE KILLED IF LEFT UNCOVERED.

&&

$$
784 
WWUS71 KPBZ 132332
NPWPBZ

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE PITTSBURGH PA
732 PM EDT THU OCT 13 2016


MDZ001-OHZ039>041-048>050-057>059-068-069-PAZ007>009-013>016-
020>023-029-031-073>076-WVZ001>004-012-021-509>514-140945-
/O.CON.KPBZ.FR.Y.0004.161014T0700Z-161014T1300Z/
GARRETT-TUSCARAWAS-CARROLL-COLUMBIANA-COSHOCTON-HARRISON-
JEFFERSON-MUSKINGUM-GUERNSEY-BELMONT-NOBLE-MONROE-MERCER-VENANGO-
FOREST-LAWRENCE-BUTLER-CLARION-BEAVER-ALLEGHENY-ARMSTRONG-INDIANA-
WASHINGTON-GREENE-WESTMORELAND-WESTMORELAND RIDGES-FAYETTE-
FAYETTE RIDGES-HANCOCK-BROOKE-OHIO-MARSHALL-WETZEL-MARION-
MONONGALIA-RIDGES OF EASTERN MONONGALIA AND NORTHWESTERN PRESTON-
PRESTON-EASTERN PRESTON-WESTERN TUCKER-EASTERN TUCKER-
INCLUDING THE CITIES OF...MOUNTAIN LAKE PARK...OAKLAND MD...
GRANTSVILLE...NEW PHILADELPHIA...DOVER...CARROLLTON...MALVERN...
EAST LIVERPOOL...SALEM...COLUMBIANA...COSHOCTON...CADIZ...
STEUBENVILLE...ZANESVILLE...CAMBRIDGE...MARTINS FERRY...
ST. CLAIRSVILLE...CALDWELL...WOODSFIELD...SHARON...HERMITAGE...
GROVE CITY...OIL CITY...FRANKLIN...TIONESTA...NEW CASTLE...
ELLWOOD CITY...BUTLER...CLARION...PUNXSUTAWNEY...BROOKVILLE...
ALIQUIPPA...BEAVER FALLS...AMBRIDGE...MONACA...
PITTSBURGH METRO AREA...KITTANNING...FORD CITY...INDIANA...
WASHINGTON...CANONSBURG...WAYNESBURG...MURRYSVILLE...GREENSBURG...
NEW KENSINGTON...LIGONIER...DONEGAL...UNIONTOWN...CHAMPION...
OHIOPYLE...WEIRTON...FOLLANSBEE...WELLSBURG...WHEELING...
MOUNDSVILLE...NEW MARTINSVILLE...FAIRMONT...MORGANTOWN...
COOPERS ROCK...KINGWOOD...BRUCETON MILLS...TERRA ALTA...
ROWLESBURG...HAZELTON...PARSONS...HENDRICKS...SAINT GEORGE...
DAVIS...THOMAS...CANAAN VALLEY
732 PM EDT THU OCT 13 2016

...FROST ADVISORY REMAINS IN EFFECT FROM 3 AM TO 9 AM EDT FRIDAY...

* TEMPERATURES...IN THE 30S.

* TIMING...TEMPERATURES COLD ENOUGH FOR THE DEVELOPMENT OF FROST
  ARE EXPECTED AFTER 3 AM UNTIL 9 AM.

* IMPACTS...SENSITIVE PLANTS MAY BE DAMAGED OR KILLED. THE MOST 
  WIDESPREAD AND PROLONGED DAMAGING FROST WILL OCCUR IN THE 
  SHELTERED DEEPER VALLEYS EXTENDING FROM DUBOIS SOUTHWARD 
  THROUGH THE LAUREL HIGHLANDS INTO PRESTON AND TUCKER COUNTIES 
  IN WEST VIRGINIA.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A FROST ADVISORY MEANS THAT WIDESPREAD FROST IS EXPECTED.
SENSITIVE OUTDOOR PLANTS MAY BE KILLED IF LEFT UNCOVERED.

&&

$$
121 
WWUS71 KPBZ 140730
NPWPBZ

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE PITTSBURGH PA
330 AM EDT FRI OCT 14 2016

MDZ001-OHZ039>041-048>050-057>059-068-069-PAZ007>009-013>016-
020>023-029-031-073>076-WVZ001>004-012-021-509>514-141300-
/O.CON.KPBZ.FR.Y.0004.000000T0000Z-161014T1300Z/
GARRETT-TUSCARAWAS-CARROLL-COLUMBIANA-COSHOCTON-HARRISON-
JEFFERSON-MUSKINGUM-GUERNSEY-BELMONT-NOBLE-MONROE-MERCER-VENANGO-
FOREST-LAWRENCE-BUTLER-CLARION-BEAVER-ALLEGHENY-ARMSTRONG-INDIANA-
WASHINGTON-GREENE-WESTMORELAND-WESTMORELAND RIDGES-FAYETTE-
FAYETTE RIDGES-HANCOCK-BROOKE-OHIO-MARSHALL-WETZEL-MARION-
MONONGALIA-RIDGES OF EASTERN MONONGALIA AND NORTHWESTERN PRESTON-
PRESTON-EASTERN PRESTON-WESTERN TUCKER-EASTERN TUCKER-
INCLUDING THE CITIES OF...MOUNTAIN LAKE PARK...OAKLAND MD...
GRANTSVILLE...NEW PHILADELPHIA...DOVER...CARROLLTON...MALVERN...
EAST LIVERPOOL...SALEM...COLUMBIANA...COSHOCTON...CADIZ...
STEUBENVILLE...ZANESVILLE...CAMBRIDGE...MARTINS FERRY...
ST. CLAIRSVILLE...CALDWELL...WOODSFIELD...SHARON...HERMITAGE...
GROVE CITY...OIL CITY...FRANKLIN...TIONESTA...NEW CASTLE...
ELLWOOD CITY...BUTLER...CLARION...PUNXSUTAWNEY...BROOKVILLE...
ALIQUIPPA...BEAVER FALLS...AMBRIDGE...MONACA...
PITTSBURGH METRO AREA...KITTANNING...FORD CITY...INDIANA...
WASHINGTON...CANONSBURG...WAYNESBURG...MURRYSVILLE...GREENSBURG...
NEW KENSINGTON...LIGONIER...DONEGAL...UNIONTOWN...CHAMPION...
OHIOPYLE...WEIRTON...FOLLANSBEE...WELLSBURG...WHEELING...
MOUNDSVILLE...NEW MARTINSVILLE...FAIRMONT...MORGANTOWN...
COOPERS ROCK...KINGWOOD...BRUCETON MILLS...TERRA ALTA...
ROWLESBURG...HAZELTON...PARSONS...HENDRICKS...SAINT GEORGE...
DAVIS...THOMAS...CANAAN VALLEY
330 AM EDT FRI OCT 14 2016

...FROST ADVISORY REMAINS IN EFFECT UNTIL 9 AM EDT THIS MORNING...

* TEMPERATURES...IN THE 30S.

* TIMING...EARLY THIS MORNING.

* IMPACTS...SENSITIVE PLANTS MAY BE DAMAGED OR KILLED IF LEFT
  UNCOVERED.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A FROST ADVISORY MEANS THAT WIDESPREAD FROST IS EXPECTED.

&&

$$

07
586 
WWUS71 KPBZ 141251
NPWPBZ

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE PITTSBURGH PA
851 AM EDT FRI OCT 14 2016



MDZ001-OHZ039>041-048>050-057>059-068-069-PAZ007>009-013>016-
020>023-029-031-073>076-WVZ001>004-012-021-509>514-141400-
/O.EXP.KPBZ.FR.Y.0004.000000T0000Z-161014T1300Z/
GARRETT-TUSCARAWAS-CARROLL-COLUMBIANA-COSHOCTON-HARRISON-
JEFFERSON-MUSKINGUM-GUERNSEY-BELMONT-NOBLE-MONROE-MERCER-VENANGO-
FOREST-LAWRENCE-BUTLER-CLARION-BEAVER-ALLEGHENY-ARMSTRONG-INDIANA-
WASHINGTON-GREENE-WESTMORELAND-WESTMORELAND RIDGES-FAYETTE-
FAYETTE RIDGES-HANCOCK-BROOKE-OHIO-MARSHALL-WETZEL-MARION-
MONONGALIA-RIDGES OF EASTERN MONONGALIA AND NORTHWESTERN PRESTON-
PRESTON-EASTERN PRESTON-WESTERN TUCKER-EASTERN TUCKER-
INCLUDING THE CITIES OF...MOUNTAIN LAKE PARK...OAKLAND MD...
GRANTSVILLE...NEW PHILADELPHIA...DOVER...CARROLLTON...MALVERN...
EAST LIVERPOOL...SALEM...COLUMBIANA...COSHOCTON...CADIZ...
STEUBENVILLE...ZANESVILLE...CAMBRIDGE...MARTINS FERRY...
ST. CLAIRSVILLE...CALDWELL...WOODSFIELD...SHARON...HERMITAGE...
GROVE CITY...OIL CITY...FRANKLIN...TIONESTA...NEW CASTLE...
ELLWOOD CITY...BUTLER...CLARION...PUNXSUTAWNEY...BROOKVILLE...
ALIQUIPPA...BEAVER FALLS...AMBRIDGE...MONACA...
PITTSBURGH METRO AREA...KITTANNING...FORD CITY...INDIANA...
WASHINGTON...CANONSBURG...WAYNESBURG...MURRYSVILLE...GREENSBURG...
NEW KENSINGTON...LIGONIER...DONEGAL...UNIONTOWN...CHAMPION...
OHIOPYLE...WEIRTON...FOLLANSBEE...WELLSBURG...WHEELING...
MOUNDSVILLE...NEW MARTINSVILLE...FAIRMONT...MORGANTOWN...
COOPERS ROCK...KINGWOOD...BRUCETON MILLS...TERRA ALTA...
ROWLESBURG...HAZELTON...PARSONS...HENDRICKS...SAINT GEORGE...
DAVIS...THOMAS...CANAAN VALLEY
851 AM EDT FRI OCT 14 2016

...FROST ADVISORY WILL EXPIRE AT 9 AM EDT THIS MORNING...

LATEST SURFACE OBSERVATIONS SHOW TEMPERATURES BEGINNING TO
INCREASE ACROSS THE REGION...THEREFORE...THE FROST ADVISORY WILL
BE ALLOWED TO EXPIRE. 

$$

What forecasters said that day

The local office's own words before this frost advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Pittsburgh, PA wrote its last area forecast discussion before this frost advisory went out at Oct 13, 1:37 PM EDT, 39 minutes earlier.

Area forecast discussion, Oct 13, 1:37 PM EDT, 39 minutes before
Area Forecast Discussion
National Weather Service Pittsburgh PA
137 PM EDT Thu Oct 13 2016

.SYNOPSIS...
Dry conditions will overspread the area today and continue through
Saturday as high pressure transitions over the area.

&&

.NEAR TERM /UNTIL 6 PM THIS EVENING/...
Latest analysis shows a passing cold front just about to the
ridges and should be east of the forecast area by this afternoon.
Cool northwesterly flow behind the front will maintain
stratocumulus cloud coverage and limit temperatures from
recovering much today. Gusty northwest surface winds behind the
front will lessen later this afternoon as the gradient relaxes.

&&

.SHORT TERM /6 PM THIS EVENING THROUGH SUNDAY/...
Building high pressure should result in clearing skies tonight.
Areas of frost are likely to form overnight as winds diminish and
radiational cooling occurs. Will maintain an HWO mention and hold
off on any advisory per coordination with surrounding NWS offices.

A weak shortwave advancing out of the Mississippi Valley region
should result in an increase in clouds especially south of PIT
Saturday and Saturday night, though proximity to the surface to
850mb ridge should preclude anything other than slight chance pops
toward the MGW area. An upper midwest shortwave and surface
boundary is expected to approach Sunday with increasing shower
chances. Temperatures should gradually warm, reaching around 10
degrees above average by Sunday.

&&

.LONG TERM /SUNDAY NIGHT THROUGH THURSDAY/...
Upper troughing across the northeast CONUS should keep shower
chances in the forecast through Monday. The area is progged to be
on the northern periphery of a southeast CONUS upper high
thereafter through mid week with generally dry and warmer than
average weather expected.

&&

.AVIATION /18Z THURSDAY THROUGH TUESDAY/...
Generally MVFR restrictions due to still diminished ceilings from
the earlier cold frontal passage will gradually become VFR at most
sites by late afternoon and early evening. VFR will continue
overnight as gusty post-frontal winds subside. A few sites may see
some mostly MVFR fog toward Friday morning due to surface moisture
remaining and nearly no wind. This should quickly dissipate on
Friday with clear skies and light winds. Fries

.OUTLOOK /FRIDAY THROUGH MONDAY/...
The next chance for general restrictions will come with a Sunday
cold front.

&&

.PBZ WATCHES/WARNINGS/ADVISORIES...
MD...None.
OH...None.
PA...None.
WV...None.

&&
Hazardous weather outlook, Oct 13, 3:31 AM EDT, 10 hours 45 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE PITTSBURGH PA
331 AM EDT THU OCT 13 2016

MDZ001-OHZ039>041-048>050-057>059-068-069-PAZ007>009-013>016-020>023-
029-031-073>076-WVZ001>004-012-021-509>514-140745-
GARRETT-TUSCARAWAS-CARROLL-COLUMBIANA-COSHOCTON-HARRISON-JEFFERSON-
MUSKINGUM-GUERNSEY-BELMONT-NOBLE-MONROE-MERCER-VENANGO-FOREST-
LAWRENCE-BUTLER-CLARION-BEAVER-ALLEGHENY-ARMSTRONG-INDIANA-
WASHINGTON-GREENE-WESTMORELAND-WESTMORELAND RIDGES-FAYETTE-
FAYETTE RIDGES-HANCOCK-BROOKE-OHIO-MARSHALL-WETZEL-MARION-MONONGALIA-
RIDGES OF EASTERN MONONGALIA AND NORTHWESTERN PRESTON-PRESTON-
EASTERN PRESTON-WESTERN TUCKER-EASTERN TUCKER-
331 AM EDT THU OCT 13 2016

THIS HAZARDOUS WEATHER OUTLOOK IS FOR WESTERN MARYLAND...EAST
CENTRAL OHIO...NORTHWEST PENNSYLVANIA...SOUTHWEST
PENNSYLVANIA...WEST CENTRAL PENNSYLVANIA...WESTERN
PENNSYLVANIA...NORTHERN WEST VIRGINIA AND NORTHERN PANHANDLE OF
WEST VIRGINIA.

.DAY ONE...TODAY AND TONIGHT.

AREAS OF FROST ARE LIKELY LATE TONIGHT.

.DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY.

AREAS OF FROST ARE LIKELY EARLY FRIDAY MORNING.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.

Nearby

Frost Advisories in Pennsylvania, 2016Frost Advisories in Ohio, 2016Frost Advisories in West Virginia, 2016Every frost advisory in 2016

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.